# SDR DALA2024041504441

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0290573) DURING ROUTINE INSPECTIONS, DAMAGE WAS FOUND COMMON TO AN EXISTING REPAIR ON THE AFT EDGE OF THE EGPR CUTOUT DOUBLER, INSTALLED PER DAL ER/A 467662-14. DAMAGE REPAIRED PER ERA 617174-14.
